# SDR 20000731SH004

- Difficulty date: July 20, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N200AK
- Make and model: Piper PA-31-350
- Aircraft serial: 318052180
- Engine: Lyc LTIO540J2BD
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Gasket
- Part number: LW13388
- Condition: Failed
- Location: Accy Housing
- Part time: 342 hours
- Component: Converter Plate, Lyc
- Component part number: LW13904
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILTER CONVERTER PLATE REMOVED FOR SEAL INSPECTION.  SEAL FOUND TO BE SOFT AND EXTRUDED.  THIS IS THE SECOND SEAL FOUND TO EXHIBIT THIS CONDITION.  ENGINE WAS A FACTORY OVERHAUL WITH OVERHAUL DATE OF 3-27-00.  (X)
